# SDR IXKA9500031

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 7931 · Engine Oil Pressure
- Part: Low Oil Press Sw
- Part number: 1163P182
- Condition: Failed
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ATL - FLT 53 - NR 3 ENGINE LOW OIL PRESSURE FILTER BYPASS LIGHT CAME ON AND WOULD NOT GO OUT WITH IDLE POWER.  ALL OTHER INDICATIONS NORMAL.  ENGINE WAS SHUT DOWN.  REMOVED AND REPLACED NR 3 ENGINE LOW OIL PRESSURE BYPASS SW AS PER MM 79-31-1.  REMOVED AND REPLACED MOS FOUND LOOSE GROUND WIRE ON NR 3 ENGINE LOW PRESSURE LIGHT SOCKET ON FORWARD COCKPIT PANEL, RETIGHTENED.  ENGINE RAN UP AND LEAK CHECK OK.  (M)
